# SDR AALA201801259013

- Difficulty date: January 22, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N800AN
- Make and model: Boeing 787-8
- Aircraft serial: 40618
- Aircraft time: 11,719 hours, 1,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260103
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR FORWARD REMOTE WIRELESS EMERGENCY LIGHTING SYSTEM CONTROL UNIT HAS AN INTERNAL FAULT.  MAINTENANCE TROUBLESHOT IAW FIM B787-A-33-50-F1-35A-421A-A AND REPLACED WIRELESS EMERGENCY LIGHTING CONTROL UNIT. RELOADED SOFTWARE AND PEFORMED SATISFACTORY OPERATION CHECK AND CLEARED FAULT.
